Grinnellian and Eltonian niches and geographic distributions of species
Article first published online: 10 SEP 2007
Volume 10, Issue 12, pages 1115–1123, December 2007
How to Cite
Soberón, J. (2007), Grinnellian and Eltonian niches and geographic distributions of species. Ecology Letters, 10: 1115–1123. doi: 10.1111/j.1461-0248.2007.01107.x
- Issue published online: 10 SEP 2007
- Article first published online: 10 SEP 2007
- Editor, Wilfried Thuiller Manuscript received 6 April 2007 First decision made 16 May 2007 Second decision made 25 July 2007 Manuscript accepted 9 August 2007
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!